Alert archive / Florida / Small Craft Advisories in 2010
Small Craft Advisory 49, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 4, 2010, 3:38 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2010, 3:38 PM EDT (19:38 UTC)
- Expired
- Oct 8, 2010, 3:21 PM EDT
- In force
- 4 days
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
615 WHUS72 KKEY 041938 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 338 PM EDT MON OCT 4 2010 GMZ031-052>054-072>075-050230- /O.NEW.KKEY.SC.Y.0049.101004T1938Z-101005T2100Z/ FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 338 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC AND FLORIDA BAY TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
16 follow-up statements
234 WHUS72 KKEY 050230 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 PM EDT MON OCT 4 2010 GMZ032-033-050830- /O.EXA.KKEY.SC.Y.0049.000000T0000Z-101005T2100Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 1030 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO NORTH OF THE LOWER FLORIDA KEYS AND WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-052>054-072>075-050830- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101005T2100Z/ FLORIDA BAY-OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1030 PM EDT MON OCT 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
869 WHUS72 KKEY 050818 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 418 AM EDT TUE OCT 5 2010 GMZ031>033-052>054-072>075-051630- /O.EXT.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 418 AM EDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...HAWK CHANNEL...THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS AND THE EXTREME SOUTHEASTERN GULF OF MEXICO NORTH OF THE LOWER FLORIDA KEYS AND WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
040 WHUS72 KKEY 051413 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1013 AM EDT TUE OCT 5 2010 GMZ031>033-052>054-072>075-052030- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1013 AM EDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
397 WHUS72 KKEY 051941 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 341 PM EDT TUE OCT 5 2010 GMZ031>033-052>054-072>075-060230- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101006T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 341 PM EDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
502 WHUS72 KKEY 060100 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 900 PM EDT TUE OCT 5 2010 GMZ031>033-052>054-072>075-060900- /O.EXT.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 900 PM EDT TUE OCT 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
046 WHUS72 KKEY 060807 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 407 AM EDT WED OCT 6 2010 GMZ031>033-052>054-072>075-061615- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 407 AM EDT WED OCT 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
375 WHUS72 KKEY 061409 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1009 AM EDT WED OCT 6 2010 GMZ031>033-052>054-072>075-062030- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101007T0900Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1009 AM EDT WED OCT 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS THIS AFTERNOON DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
755 WHUS72 KKEY 061944 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 344 PM EDT WED OCT 6 2010 GMZ031>033-052>054-072>075-070230- /O.EXT.KKEY.SC.Y.0049.000000T0000Z-101007T1500Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 344 PM EDT WED OCT 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
634 WHUS72 KKEY 070139 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 939 PM EDT WED OCT 6 2010 GMZ031>033-052>054-072>075-070945- /O.EXT.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 939 PM EDT WED OCT 6 2010 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
977 WHUS72 KKEY 070811 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 411 AM EDT THU OCT 7 2010 GMZ031>033-052>054-072>075-071615- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 411 AM EDT THU OCT 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
287 WHUS72 KKEY 071403 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1003 AM EDT THU OCT 7 2010 GMZ031>033-052>054-072>075-072215- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1003 AM EDT THU OCT 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
561 WHUS72 KKEY 071957 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 357 PM EDT THU OCT 7 2010 GMZ031>033-052>054-072>075-080400- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 357 PM EDT THU OCT 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 20 TO 25 KNOTS...WITH GUSTS NEAR 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
872 WHUS72 KKEY 080227 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1027 PM EDT THU OCT 7 2010 GMZ031>033-052>054-072>075-080900- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1027 PM EDT THU OCT 7 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF NEAR 20 KNOTS. SEAS UP TO 8 FEET AND HIGHER IN THE GULF STREAM CAN BE EXPECTED IN THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
333 WHUS72 KKEY 080825 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 AM EDT FRI OCT 8 2010 GMZ031>033-080930- /O.CAN.KKEY.SC.Y.0049.000000T0000Z-101008T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 425 AM EDT FRI OCT 8 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA BAY AND GULF WATERS. $$ GMZ052>054-072>075-081630- /O.EXT.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 425 AM EDT FRI OCT 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO THE DRY TORTUGAS DUE TO NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
920 WHUS72 KKEY 081409 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1009 AM EDT FRI OCT 8 2010 GMZ052>054-072>075-082030- /O.CON.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1009 AM EDT FRI OCT 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
983 WHUS72 KKEY 081921 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 321 PM EDT FRI OCT 8 2010 GMZ052>054-072>075-090230- /O.CAN.KKEY.SC.Y.0049.000000T0000Z-101008T2100Z/ /O.NEW.KKEY.SW.Y.0020.101008T1921Z-101009T0300Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 321 PM EDT FRI OCT 8 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 2:40 PM EDT, 58 minutes earlier.
Area forecast discussion, Oct 4, 2:40 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
240 PM EDT MON OCT 4 2010
.DISCUSSION...
.CURRENTLY...
KBYX DETECTS ISOLATED SHOWERS OVER THE OFFSHORE WATERS SOUTHEAST OF
THE UPPER KEYS. ELSEWHERE...KBYX DETECTS NO PRECIPITATION ECHOES IN
THE REMAINDER OF THE FORECAST AREA. SKIES OVER THE ISLAND CHAIN ARE
PARTLY CLOUDY. WINDS OVER LAND ARE NORTH TO NORTHEAST NEAR 15 MPH.
C-MAN WINDS...ON AVERAGE...ARE NORTH TO NORTHEAST AT 15 TO 20 KNOTS.
TEMPERATURES ARE IN THE LOWER TO MID 80S.
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
A LARGE AREA OF HIGH PRESSURE OVER THE MIDWESTERN UNITED STATES WILL
SHIFT SOUTHWARD TONIGHT THROUGH WEDNESDAY NIGHT. FARTHER EAST...A
FRONTAL SYSTEM WILL REMAIN NEARLY STATIONARY JUST OFF THE EAST COAST
OF THE UNITED STATES TONIGHT THROUGH WEDNESDAY NIGHT. THE TIGHT
SURFACE PRESSURE GRADIENT BETWEEN THESE FEATURES WILL BE RESPONSIBLE
FOR WINDY CONDITIONS TUESDAY THROUGH WEDNESDAY NIGHT. THE BEST
CHANCE OF RAINFALL WILL OCCUR CLOSER TO THE FRONTAL SYSTEM IN THE
MIDDLE AND UPPER KEYS TONIGHT THROUGH WEDNESDAY NIGHT. BE THAT AS IT
MAY...THIS CHANCE LOOKS TO BE SLIGHT AT BEST.
.LONG TERM (THURSDAY THROUGH COLUMBUS DAY)...
THE FRONTAL SYSTEM WILL BE PUSHED EASTWARD THURSDAY AS AN UPPER
LEVEL LOW PRESSURE AREA OVER THE NORTHEASTERN UNITED STATES
ACCELERATES NORTHEASTWARD THROUGH EASTERN CANADA. ANTICYCLONIC FLOW
IN THE LOW TO MID LEVELS OF THE ATMOSPHERE IS EXPECTED BENEATH ZONAL
FLOW ALOFT THURSDAY NIGHT INTO EARLY NEXT WEEK. PRECIPITABLE WATER
VALUES SHOULD BE NEAR OR JUST BELOW ONE INCH THURSDAY THROUGH AT
LEAST COLUMBUS DAY. THIS DRY AIR MASS WILL LIMIT POPS TO SLIGHT
CHANCE CATEGORY THURSDAY THROUGH COLUMBUS DAY.
&&
.MARINE...
A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF
THE ATLANTIC AND FLORIDA BAY TONIGHT. SMALL CRAFT ARE URGED TO
EXERCISE CAUTION ON THE COASTAL WATERS OF THE GULF OF MEXICO TONIGHT
DUE TO SUSTAINED NORTH TO NORTHEAST SURFACE WINDS OF 15 TO 20 KNOTS.
A SMALL CRAFT ADVISORY WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS
TUESDAY THROUGH AT LEAST WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY
WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS THURSDAY. A
SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
THURSDAY NIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL
KEYS COASTAL WATERS FRIDAY DUE TO SUSTAINED NORTH TO NORTHEAST
SURFACE WINDS OF 15 TO 20 KNOTS. NO ADVISORIES OR CAUTIONARY
HEADLINES EXPECTED FRIDAY NIGHT AND SATURDAY.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE AT THE KEY WEST AND MARATHON ISLAND
TERMINALS THROUGH TUESDAY. NO SHOWER ACTIVITY IS EXPECTED...WITH
JUST A FEW STRATOCU AROUND FL030 AND FEW-SCT ALTOCU NEAR FL070.
SURFACE WINDS WILL REMAIN FROM THE NORTH TO NORTHEAST AT 12 TO 15
KNOTS WITH FREQUENT GUSTS AROUND 20 KNOTS.
&&
.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1933...A CATEGORY 2
HURRICANE MOVED NORTHEAST OFF THE COAST OF CUBA AND PASSED THROUGH
THE FLORIDA STRAITS...ABOUT 30 MILES OFFSHORE OF KEY LARGO. THE
MINIMUM CENTRAL PRESSURE MEASURED IN KEY WEST WAS 985 MILLIBARS...OR
29.09 INCHES OF MERCURY. 13.54 INCHES OF RAIN FELL IN KEY WEST ON
OCTOBER 4TH...SETTING THE DAILY RECORD FOR MAXIMUM RAINFALL MEASURED
IN KEY WEST. THIS IS ALSO THE WETTEST DAY EVER RECORDED IN KEY WEST
DURING THE MONTH OF OCTOBER AND THE THIRD WETTEST DAY EVER RECORDED
IN KEY WEST.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF THE
ATLANTIC AND FLORIDA BAY...GMZ031-052-053-054-072-073-074-075.
&&
PUBLIC/MARINE/FIRE/CLIMATE/DIGITAL...BS
AVIATION/NOWCASTS....................JACOBSON
DATA ACQUISITION.....................MP
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWESTHazardous weather outlook, Oct 4, 6:00 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT MON OCT 4 2010 FLZ076>078-GMZ031>033-052>054-072>075-051000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 600 AM EDT MON OCT 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR MOST OF KEYS COASTAL WATERS TONIGHT...WITH AN EXERCISE CAUTION HEADLINE TODAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE ISLAND CHAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PRESSURE DIFFERENCE BETWEEN AN INTENSIFYING REGION OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES AND A TROUGH OF LOW PRESSURE IN THE BAHAMAS...WILL RESULT IN FRESH TO STRONG WINDS ON KEYS COASTAL WATERS TUESDAY THROUGH AT LEAST THROUGH THURSDAY. THEREFORE...A SMALL CRAFT ADVISORY WILL BE REQUIRED ON KEYS COASTAL WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED ALONG THE ISLAND CHAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.